# SDR 96ZZZX1824

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Scavenge Body
- Part number: 23039793
- Condition: Worn
- Location: Scavenge Tube
- Part time: 1,833 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, REMOVED OIL PUMP ASSY.  VISUALLY INSPECTED, SHOWED WEAR AT SCAVENGE BODY SURFACE, AND IN THE TUBE BONE.  SCAVENGE TUBE WORN IN SCAVENGE BODY.  SUSPECT CAUSE IS DUE TO IMPROPER FIT OR ALIGNMENT BRACKETS.
